Lenin's dialectics and mathematics

Aleksandr Danilovich Aleksandrov

Časopis pro pěstování matematiky (1951)

  • Volume: 076, Issue: 4, page 237-250
  • ISSN: 0528-2195

How to cite


Aleksandrov, Aleksandr Danilovich. "Leninská dialektika a matematika." Časopis pro pěstování matematiky 076.4 (1951): 237-250. <http://eudml.org/doc/19254>.

author = {Aleksandrov, Aleksandr Danilovich},
journal = {Časopis pro pěstování matematiky},
keywords = {general mathematics},
language = {cze},
number = {4},
pages = {237-250},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Leninská dialektika a matematika},
url = {http://eudml.org/doc/19254},
volume = {076},
year = {1951},

AU - Aleksandrov, Aleksandr Danilovich
TI - Leninská dialektika a matematika
JO - Časopis pro pěstování matematiky
PY - 1951
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 076
IS - 4
SP - 237
EP - 250
LA - cze
KW - general mathematics
UR - http://eudml.org/doc/19254
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.